Dark Face And Pores Shrink After Changing Skincare?
sorry to ask. Previously, I used skincare with pharmaceutical racik cream. I see that the skin is getting thinner. So I switched to WArdah products. But after I used it for 2 days, why did Jado’s face get darker? But the pores got smaller … That’s why … So confused me. Please answer 🙏
Thank you for the question.
Need to be clarified, what are the exact ingredients in the racik cream and cosmetic products that you are using? Has the use been consulted beforehand to a doctor?
Some creams can indeed make the skin thinner due to excessive exfoliation and regeneration of the affected skin. In addition, some types of cosmetics can also make the skin appear darker and shrink its pores, for example due to allergies or irritation to the contents inside. For this reason, not just any cream and cosmetics you can use. In order for your skin condition to be well maintained, the selection of skin care products and cosmetics needs to be accompanied directly by experts, namely doctors or dermatologists.
The condition of your skin that looks dark and shrinks its pores may also be caused by hormonal disorders, excessive exposure to sunlight, lack of rest, post-inflammatory hyperpigmentation, aging, and many other medical conditions.
To be clear, you can check with your doctor or dermatologist right away ... If necessary, bring along the creams and cosmetics you previously used so that the doctor can evaluate the possible association with your current complaints, then give him the best treatment.
In the meantime, what needs to be done is:
Diligent and clean shower
Wash your face using mild cleansing soap containing salicylic acid, kojic acid, and other lightening components
Avoid excessive skin rubbing
Before the activity, do not forget to wear sunscreen and moisturizer
Limit outdoor activities, especially when it's in the sun
Don't overuse cosmetics
Drink and eat fruits with bright colors
Don't stress too much
Hope this helps ...